University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Robust monetary rules under unstructured model uncertainty

Levine, P and Pearlman, J (2010) Robust monetary rules under unstructured model uncertainty JOURNAL OF ECONOMIC DYNAMICS & CONTROL, 34 (3). pp. 456-471.

Full text not available from this repository.
Item Type: Article
Divisions : Surrey research (other units)
Authors :
Pearlman, J
Date : 1 March 2010
DOI : 10.1016/j.jedc.2009.10.003
Uncontrolled Keywords : Social Sciences, Economics, Business & Economics, ECONOMICS, Robustness, Unstructured uncertainty, Commitment, Zero lower bound interest rate constraint, HANSEN-SARGENT, POLICY, MACROMODELS, COMMITMENT
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 14:45
Last Modified : 24 Jan 2020 13:15

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800